Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the residual finiteness of generalised free products of nilpotent groups


Author: Gilbert Baumslag
Journal: Trans. Amer. Math. Soc. 106 (1963), 193-209
MSC: Primary 20.52
DOI: https://doi.org/10.1090/S0002-9947-1963-0144949-8
MathSciNet review: 0144949
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hall, The splitting properties of relatively free groups, Proc. London Math. Soc. 4 (1954), 343-356. MR 0064046 (16:217c)
  • [2] K. A. Hirsch, On infinite soluble groups. III, Proc. London Math. Soc. 49 (1946), 184-194. MR 0017281 (8:132a)
  • [3] K. W. Gruenberg, Residual properties of infinite soluble groups, Proc. London Math. Soc. 7 (1957), 29-62. MR 0087652 (19:386a)
  • [4] A. I. Mal'cev, On isomorphic matrix representations of infinite groups, Mat. Sb. (N. S.) 8 (50) (1940), 405-421. MR 0003420 (2:216d)
  • [5] G. Baumslag, A non-hopfian group, Bull. Amer. Math. Soc. 68 (1962), 196-198. MR 0142634 (26:203)
  • [6] F. Levi, Über die Untergruppen der freien Gruppen. II, Math. Z. 37 (1933), 90-97. MR 1545385
  • [7] G. Higman, A finitely related group with an isomorphic proper factor group, J. London Math. Soc. 26 (1951), 59-61. MR 0038347 (12:390b)
  • [8] G. Baumslag, On generalised free products, Math. Z. 78 (1962), 423-438. MR 0140562 (25:3980)
  • [9] B. H. Neumann, An essay on free products of groups with amalgamations, Philos. Trans. Roy. Soc. London Ser. A 246 (1954), 503-554. MR 0062741 (16:10d)
  • [10] -, Permutational products of groups, J. Austral. Math. Soc. 1 (1960), 299-310. MR 0123597 (23:A922)
  • [11] H. Neumann, Generalised free products with amalgamated subgroups. II, Amer. J. Math. 71 (1949), 491-540. MR 0030522 (11:8a)
  • [12] A. G. Kurosh, The theory of groups, Vols. I and II, Chelsea, New York, 1955. English transl, by K. A. Hirsch. MR 0071422 (17:124c)
  • [13] K. A. Hirsch, On infinite soluble groups. I, Proc. London Math. Soc. 44 (1938), 53-60.
  • [14] P. Hall, A contribution to the theory of groups of prime-power order, Proc. London Math. Soc. 36 (1933), 29-95.
  • [15] G. Higman, A remark on finitely generated nilpotent groups, Proc. Amer. Math. Soc. 6 (1955), 284-285. MR 0069176 (16:996a)
  • [16] G. Baumslag, Some aspects of groups with unique roots, Acta Math. 104 (1960), 217-303. MR 0122859 (23:A191)
  • [17] P. Hall, Finiteness conditions for soluble groups, Proc. London Math. Soc. 4 (1954), 419-436. MR 0072873 (17:344c)
  • [18] W. Magnus, Beziehungen zwischen Gruppen und Idealen in einem speziellen Ring, Math. Ann. 111 (1935), 259-280. MR 1512992
  • [19] H. Neumann, On varieties of groups and their associated near-rings, Math. Z. 65 (1956), 36-69. MR 0078374 (17:1183d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.52

Retrieve articles in all journals with MSC: 20.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0144949-8
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society